# SDR UALA2011072703840

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 79,159 hours, 12,723 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENERGENCY LIGHT STRIP AT CTR RT LAV AND EXIT IDENTIFIERS AT RT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK PER MM, OP CHECKED NORMAL.
